# SDR ABXA9500779

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 99115803
- Condition: Cracked
- Location: Fs 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD'S 81-10-10 AND 90-18-03, SB'S 52-125 AND 52-127, FOUND FORWARD SERVICE DOOR, SECOND FROM THE TOP BEAM HAD VISUAL AND EDDY CURENT CRACK INDICATIONS.  REPLACED SERVICE DOOR AND ADJUSTED IAW DC-9 MM 52-41-0.
